Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 8:38 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 8:38 PM CDT (01:38 UTC)
- Expired
- Apr 19, 2011, 9:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Howell County, MO, Oregon County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 182 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:00 PM CDT | HAIL 0.5 | 2 S Winona, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
387
WUUS53 KSGF 200138
SVRSGF
MOC091-149-203-200215-
/O.NEW.KSGF.SV.W.0069.110420T0138Z-110420T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 915 PM CDT.
* AT 832 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM 10 MILES
NORTHWEST OF ROVER...OR 7 MILES NORTHEAST OF WEST PLAINS...MOVING
EAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL.
* LOCATIONS IMPACTED INCLUDE BIRCH TREE...GREER...MONTIER...ROVER...
THOMASVILLE AND WINONA.
AT 831 PM...GOLF BALL SIZED HAIL WAS REPORTED IN PEACE VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3666 9175 3697 9167 3708 9122 3684 9122
3683 9113 3676 9112
TIME...MOT...LOC 0137Z 258DEG 49KT 3682 9169
WIND...HAIL <50MPH 1.25IN
$$
HATCH3 follow-up statements
721
WWUS53 KSGF 200145
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT TUE APR 19 2011
MOC091-200156-
/O.CAN.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/
HOWELL MO-
845 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOWELL COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3679 9113 3675 9168 3679 9168 3679 9166
3697 9166 3708 9122 3684 9122 3683 9113
TIME...MOT...LOC 0146Z 258DEG 49KT 3687 9154
$$
MOC149-203-200215-
/O.CON.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/
OREGON MO-SHANNON MO-
845 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN SHANNON AND NORTHERN OREGON COUNTIES...
AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 6 MILES NORTHWEST OF THOMASVILLE...OR 12
MILES SOUTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 55 MPH. THIS STORM
IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM HAS A
HISTORY OF PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE BIRCH TREE...MONTIER...THOMASVILLE AND
WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3679 9113 3675 9168 3679 9168 3679 9166
3697 9166 3708 9122 3684 9122 3683 9113
TIME...MOT...LOC 0146Z 258DEG 49KT 3687 9154
WIND...HAIL <50MPH 1.25IN
$$
HATCH337 WWUS53 KSGF 200201 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 901 PM CDT TUE APR 19 2011 MOC149-200212- /O.CAN.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/ OREGON MO- 901 PM CDT TUE APR 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OREGON COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR SOUTHWESTERN MISSOURI. && LAT...LON 3688 9122 3689 9141 3702 9143 3708 9122 TIME...MOT...LOC 0202Z 258DEG 49KT 3692 9130 $$ MOC203-200215- /O.CON.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/ SHANNON MO- 901 PM CDT TUE APR 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTH CENTRAL SHANNON COUNTY... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 7 MILES SOUTH OF WINONA...OR 19 MILES EAST OF MOUNTAIN VIEW...MOVING EAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. LOCATIONS IMPACTED INCLUDE WINONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR SOUTHWESTERN MISSOURI. && LAT...LON 3688 9122 3689 9141 3702 9143 3708 9122 TIME...MOT...LOC 0202Z 258DEG 49KT 3692 9130 WIND...HAIL <50MPH 1.00IN $$ HATCH
339 WWUS53 KSGF 200208 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 908 PM CDT TUE APR 19 2011 MOC203-200218- /O.EXP.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/ SHANNON MO- 908 PM CDT TUE APR 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHANNON COUNTY WILL EXPIRE AT 915 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA... THUS THE WARNING IS BEING ALLOWED TO EXPIRE. LAT...LON 3688 9122 3689 9141 3702 9143 3708 9122 TIME...MOT...LOC 0208Z 258DEG 49KT 3693 9120 $$ HATCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:51 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 19, 6:51 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 651 PM CDT TUE APR 19 2011 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A CLUSTER OF DEEP CONVECTION HAS EVOLVED ALONG A SERIES OF CONVECTIVE ROLLS OVER DOUGLAS AND OZARK COUNTIES. THESE STORMS HAVE BECOME IMPRESSIVE ON RADAR...LIKELY PRODUCING HAIL TO THE SIZE OF BASEBALLS WITHIN THE STRONGEST UPDRAFTS. THE ENVIRONMENT OVER SOUTH CENTRAL MISSOURI...NEAR WEST PLAINS...ALTON...AND EMINENCE HAS BECOME MORE CONDUCIVE TO THE DEVELOPMENT OF TORNADOES. RUC ANALYSIS SUGGEST THAT LOW LEVEL CAPE VALUES CONTINUE TO INCREASE IN THIS AREA...WHILE SURFACE WINDS ARE NOT QUITE AS VEERED AS AREAS OF SOUTHWEST MISSOURI. ANY UPDRAFTS THAT CAN REMAIN FULLY WITHIN THE WARM SECTOR AND AWAY FROM THE FRONT WILL NEED TO BE CLOSELY MONITORED FOR THE DEVELOPMENT OF TORNADOES. CRAMER && .DISCUSSION... A COLD FRONT CONTINUED TO SURGE ACROSS SOUTHWEST AND CENTRAL MISSOURI THIS AFTERNOON. THIS FEATURE IS EXPECTED TO TRIGGER AN EPISODE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING...MAINLY EAST OF HIGHWAY 65. THE 18Z SPECIAL RAOB FROM SPRINGFIELD SUGGESTED THAT A STOUT CAP REMAINED IN PLACE ACROSS THE WARM SECTOR. AS A MATTER OF FACT...MIXED LAYER INHIBITION WAS MEASURED AT 152 J/KG. THIS IS WHY UPDRAFTS ALONG THE FRONT SAMPLED BY RADAR CONTINUED TO STRUGGLE THROUGH 230 PM. EVENTUALLY DEEP CONVECTION WILL DEVELOP...AND IMPACT AREAS EAST OF HIGHWAY 65. LARGE CAPE WITHIN THE HAIL GROWTH ZONE SHOWS A RISK FOR LARGE HAIL UP TO THE SIZE OF GOLF BALLS. MEANWHILE...A THETA E DIFFERENTIAL OF AROUND 30 DEGREES...IN CONJUNCTION WITH AN INVERTED V STRUCTURE FROM THE SURFACE TO 800 MB...WOULD YIELD A RISK FOR DAMAGING WINDS IN EXCESS OF 60 MPH. THE TORNADO RISK APPEARS TO BE QUITE LIMITED...AS SURFACE WINDS HAVE ALREADY VEERED TO THE SOUTHWEST. ALSO...ZERO CAPE BELOW 3 KM WAS MEASURED FROM THE 18Z RAOB...WHICH WOULD ALSO HAVE A MITIGATION EFFECT ON STORMS PRODUCING TORNADOES. GIVEN THE OVERALL STRONG SHEAR/CAPE COMBINATION WITHIN THE OZARKS AIRMASS...THE TORNADO RISK IS NOT ZERO...AS A COUPLE OF SPIN UPS WOULD BE MORE LIKELY IN AREAS OF SOUTH CENTRAL MISSOURI LATER THIS EVENING. STORMS WILL COMPLETELY EXIT THE OZARKS REGION BY MIDNIGHT TONIGHT...FOLLOWED BY A COOLER AND DRIER AIRMASS. TEMPERATURES WILL RESPOND BY FALLING INTO THE 30S AND 40S WEDNESDAY MORNING. WEDNESDAY AFTERNOON TEMPERATURES WILL ONLY WARM INTO THE 50S AND LOWER 60S. WEDNESDAY IS ALSO A DAY THAT WE CAN PINPOINT A COMPLETELY DRY FORECAST. OTHERWISE A STORMY CONDITIONS ARE ON TAP FROM THURSDAY THROUGH THE UPCOMING WEEKEND. A FRONTAL SYSTEM WILL MEANDER BACK AND FORTH THROUGH SOUTHERN MISSOURI FROM THURSDAY MORNING THROUGH THE WEEKEND. THIS FEATURE WILL BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. THE NEAR STORM ENVIRONMENT WILL NEED TO BE MONITORED THROUGH THESE PERIODS AS THE AREA REMAINS UNDERNEATH THE PRIMARY BELT OF WESTERLIES...HELPING TO ORGANIZE ANY DEEP CONVECTION THAT EVOLVES. ULTIMATELY...MEDIUM RANGE MODELS AGREE THAT DEEP SOUTHWEST FLOW WILL PERSIST THROUGH THE ENTIRE 7 DAY FORECAST. THIS WILL PROVIDE ON AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS. EVENTUALLY SOIL CONDITIONS WILL BECOME EITHER SATURATED OR NEARLY SATURATED...CREATING THE POTENTIAL FOR SOME FLOODING. CRAMER && .AVIATION... /ISSUED 638 PM CDT TUE APR 19 2011/ A COLD FRONT HAD MOVED EAST OF THE AREA TERMINALS AT LATE AFTERNOON. CEILINGS WILL GRADUALLY LOWER WITH MVFR CEILINGS BECOMING PREVALENT TONIGHT. A FEW SHOWERS AND THUNDERSTORMS MAY IMPACT THE BRANSON AND SPRINGFIELD TERMINALS THROUGH 03Z. OTHERWISE SURFACE WINDS WILL BECOME NORTHWESTERLY TONIGHT THEN VEER TO THE NORTHEAST ON WEDNESDAY. THE SKY WILL CLEAR BY MIDDAY WEDNESDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 19, 8:06 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 806 PM CDT TUE APR 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 806 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MISSOURI THIS EVENING MAINLY SOUTHEAST OF A LINE FROM GAINESVILLE TO SALEM. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY HAZARDS WITH THESE STORMS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THESE STORMS WILL EXIT THE REGION BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UNSETTLED AND ACTIVE WEATHER PATTERN IS EXPECTED FROM THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND. MULTIPLE ROUNDS OF RAIN AND THUNDERSTORMS ARE POSSIBLE. THERE IS A RISK OF A FEW STRONG TO SEVERE THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. IN ADDITION...INCREASINGLY SATURATED SOILS WILL RESULT IN AN INCREASED RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS FROM FRIDAY INTO THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BEFORE 10 PM FOR HOWELL AND OREGON COUNTIES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 19, 6:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 8 W MOUNTAIN VIEW 37.00N 91.85W
04/19/2011 E1.75 INCH HOWELL MO EMERGENCY MNGR
&&
JCOLUCCILocal storm report, Apr 19, 6:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG EMINENCE 37.15N 91.36W
04/19/2011 SHANNON MO LAW ENFORCEMENT
POWER OUT IN AND AROUND EMINENCE.
&&
RUNNELSLocal storm report, Apr 19, 6:55 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 SE EMINENCE 37.11N 91.31W
04/19/2011 E1.00 INCH SHANNON MO AMATEUR RADIO
&&
RUNNELSLocal storm report, Apr 19, 7:11 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL WAYNESVILLE 37.83N 92.20W
04/19/2011 E0.88 INCH PULASKI MO TRAINED SPOTTER
DIME AND NICKEL SIZED HAIL LASTED TWO MINUTES.
&&
JCOLUCCILocal storm report, Apr 19, 7:32 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG EMINENCE 37.15N 91.36W
04/19/2011 SHANNON MO LAW ENFORCEMENT
BETWEEN 649 PM AND 7 PM...TREES DOWN BLOCKING HIGHWAY 19
BETWEEN EMINENCE AND WINONA. TREES ALSO DOWN AT HIGHWAY
F...AND TREES AND POWER LINES DOWN ON HIGHWAY E BETWEEN
60 AND 106.
&&
RUNNELSLocal storm report, Apr 19, 8:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL WEST PLAINS 36.73N 91.85W
04/19/2011 E1.00 INCH HOWELL MO EMERGENCY MNGR
ONE INCH HAIL OBSERVED DOWNTOWN WEST PLAINS.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 62 min |
| Apr 19, 7:37 PM CDT | Tornado Warning | SGF | Howell, Ozark | 23 min |
| Apr 19, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 43 min |
| Apr 19, 8:11 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.